# SDR MALA975356

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3390 - DURING CLIMB-OUT, THE NOSE WHEEL GEAR DOORS WOULD NOT RETRACT.  CYCLED GEAR WITH NO CHANGE.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE CLEANED NOSE LANDING GEAR PROXIMITY SWITCHES AND SWING GEAR.  ALL CHECKS GOOD.  (M)
